Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On an analytical decomposition of the Poisson law


Author: R. G. Laha
Journal: Trans. Amer. Math. Soc. 140 (1969), 137-148
MSC: Primary 60.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0242217-2
MathSciNet review: 0242217
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Über eine Eigenschaft der normalen Verteilungsfunktion, Math. Z. 41 (1936), 405-414. MR 1545629
  • [2] D. Dugué, Sur le théorème de Lévy-Cramér, Publ. Inst. Statist. Univ. Paris 6 (1957), 213-225. MR 0100901 (20:7326)
  • [3] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, English transl., K. L. Chung, Addison-Wesley, Reading, Mass., 1954. MR 0062975 (16:52d)
  • [4] R. G. Laha, On a factorization theorem in the theory of analytic characteristic functions, Ann. Math. Statist. 28 (1957), 126-139. MR 0093809 (20:329)
  • [5] -, On functions having non-negative derivatives at the origin, Proc. Amer. Math. Soc. 12 (1961), 175-180. MR 0124446 (23:A1758)
  • [6] Yu. V. Linnik, On ``$ \alpha $-decomposition'' of infinitely divisible laws, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom. 14 (1959), 14-23. (Russian)
  • [7] Yu. V. Linnik and A. A. Zinger, On an analytical extension of a theorem of Cramér and its application, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom. 10 (1955), 51-56. (Russian) MR 0075472 (17:753d)
  • [8] E. Lukacs, Characteristic functions, Griffin, London, 1960. MR 0124075 (23:A1392)
  • [9] L. V. Mamay, On the theory of characteristic functions, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom. 15 (1960), 85-90. (Russian) MR 0111990 (22:2848)
  • [10] D. A. Raikov, On the decomposition of Gauss and Poisson laws, Izv. Akad. Nauk SSSR Ser. Mat. 2 (1938), 91-124. (Russian)
  • [11] E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, New York, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242217-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society